# SDR UPS06848759

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS250081
- Condition: Sticking
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

GEAR DOWN LIGHTS (GREEN) INOPERATIVE.  CREW DECLARED EMERGENCY.     REMOVED AND REPLACED LANDING GEAR LEVER SWITCH IAW DC-8 AMM 32-60-00-2.  DISCREPANCY TROUBLESHOT IAW DC-8 AMM CH 32-60-00-1 AND FOUND SWITCH ACTUATION STICKY.  OPS CHECKS NORMAL.  GEAR SWING NOT NECESSARY PER AMM CH 3 2-60-00-2 1C.
